# SDR 96ZZZX500

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151AC
- Make and model: Snias AS350B
- Aircraft serial: 1173
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448330
- Condition: Defective
- Location: Engine
- Part time: 1,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL FAILED TO MEET FLIGHT MANUAL AND MM NR RPM GUIDE LINES.  AT FLAT PITCH AND DURING FLIGHT, RPM WAS TOO HIGH.  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.
